Ok I am on my 3rd week of lexapro, 3 days in or so into the week and there is no doubt I am better. I definetely dont get the bad stomache aches or panic very much (I was getting very frequent stomache aches/nausea/gas). I havent had a panic attack for at least a week. I notice I havent been feeling very happy lately. Some days I feel more out of it than others, I dont feel like I have a ton of energy, while sometimes I feel pretty good. I am very unemotional about most things it seems, my girlfriend and doing things I enjoy. I have been able to do things though which is a step up for me. My insomnia is bad I go to sleep at 6 or 7 am and wake up at 2-4. I hate it that makes me feel depressed. I am losing a bit of weight too.. Ugh I dont know I am just kind of venting. My mother said that around week 3-4 she had like a miracle moment and she all of a sudden felt a ton better so I am praying for that. If anyone has any comments feel free to share. I will be up haha. Thanks...
I had the same exact insomnia you described. It disturbed my wife and I so much I quit taking it Lexepro. I always woke up between 1:00am and 2:00am. Something wierd is 1/2 of the time I wake up at 1:40am. Lack of sleep won't kill you. See if your Doctor can put you on a medicine that makes you drowsy when you take it at night. Good luck.
Yeah I just have a hard time sleeping and a hard time waking up. How long did you take it for? I need to give it at least another few weeks and see how it goes. I may talk to my doctor about taking it during the day instead though.
Now I am officially one month in and I have realized that the last month has been a big fog. I cant sleep well, I am very tired all the time and the last few days I have felt depressed. I dont know whats going on :(
Anyone? It kind of helps when I can just talk about whats going on. Sometimes I just feel so hopeless and I am starting to feel depressed. I just want to have some desire about my life again :(. I am only 20 and I want to enjoy my life but lately I have been feeling so down about it.
I feel like I am starting to have some agoraphobia as well. I can go places close to home but if I need to go away or drive somewhere far I feel like I cant do it. This is horrible I feel so hopeless sometimes that I will never feel good again :(. I want to go on trips and do things that I like but I am starting to become afraid...
I know what you mean about the agoraphobia. I can't go anywhere unless my husband is with me and sometimes I still feak out. I have 3 small children and I hate putting them through this as well. I just hope that I am better before they are older and really know what is going on with me. Anxiety really is a living H$LL. I hope you get better.
Hi, did u have this agoraphobia b4 u started the med's? or is it something that has just come on?
I do hope u start to feel better soon, i know what its like to feel like total **** and want to live your life so much but it's like an invisable wall stopping you.... i feel for you that in this time of feeling so bad ur also having trouble sleeping, like you don't have enough on ur plate eh!! Though you are lucky your able to tolerate the med's ur on and have made improvements with ur anxiety, i am unable to take them, my doc reckons i have an intolerance to them.... like a massive kick in the wotsits if you ask me, hey!!
I would have a little word with the doc and see if he can't either change the med or introduce something else as well to help with the insomina....sleep is worth it's weight in gold and when your feeling so low sleep can make such a huge differnce.... GOOD LUCK xx
Well I dont think so. I remember when my anxiety started getting really bad I was away on a trip sleeping in our truck. I didnt have my bathroom close by or others things that would kind of comfort me so that made it almost kind of traumitizing. I just remember having a horrible panic attack one night in the back of the truck and I just had to sit there and deal with it. It was terrible but now I feel kind of scared that I will be put back into that same situation if I leave far from home. I think my sleep schedule is just reversed, I am trying to get it back on track and then hopefully start waking up around 8am that way I am tired when sleep times comes!! Thanks for caring everyone
yeah this is classic signs of how agoraphobia starts... having a panic attack and then avoiding the place you had it. I don't blame you for feeling anxious about it happening again, trust me. But to over come this i feel the best thing to do is take baby steps... if you don't feel ready to travel lets say 5 miles, travel 3 then next time travel 3 and half until you feel comfortable to travel and stay in your truck....maybe on top of your med's you need a anti-anxiety med as well like xanax or kalonpin? but remember they are highly addictive and i have a friend going through withdrawal from Kalonpin as we speak...she's having such a hard time, but getting there.
I have xanax and havent had to take it for about two weeks now thanks to my Lexapro. I was able to get out of the house a few weeks ago and now I went down to work about 30 minutes away where I usually go. I hadnt wanted to go until today (kind of had to force myself) but I felt ok. I havent slept all night so maybe thats why but I did feel pretty fatigued. Just going to try and relax today and try and get a good nights sleep tonight! I know I need to focus on getting out of the house more, I just have no desire too and I sometimes still get the anxious feeling.
Well I took a 3 hour nap today and then around 10 ish I went to bed. Fell asleep right away (I think) woke up one hour later, I think I fell back asleep woke up another hour later kind of panicky my heart was kind of racing so I had to get up and get some water. I was fine but I just dont want to go back to bed now. Is there anything to take to help people sleep. I mean I dont want to take a medication to alleviate symptoms of another... I just want to be able to sleep normally and get up early. I need to get on this routine so I can get my life going :(
I quit taking Lexapro because of the terrible insonmia it started. I would go to sleep about 10:30pm and wake up at about 1:30am. Then I am not sleepy and get up to do the computer or something. I read that a full REM cycle of sleep takes about 3 hours. Maybe something in Lexapro tells the brain your REM cycle is over and wakes you up for the night. There are many medicines out there that help what Lexapro helps. Just keep trying them until you find one that works. I am taking Lamotrigine now and it is doing okay. You can have an allergic reaction to it so you need to start on a low dose and work up to about 200mg a day in devided doses. They say any medicine can effect anybody differently. I could wake up one morning and have zebra stripes. Don't give up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.